# SDR HALA2009110900516

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,508 hours, 30,851 cycles
- Engine: Ge CF680A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - FOUND DAMAGE TO OTBD REV HALF DUCT WALL OF NR 2 ENG, TRIANGULAR DENT APPROX 24" AFT OF FWD DENT MEASURES 2 INCHES X 2 INCHES X 2 INCHES X 0.0625 INCHES DEEP.  ALSO NUMEROUS SCRATCHES.  OK TO CONTINUE IAW HALM105 FILE NR R0033.
